Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 169183, 4 pages
http://dx.doi.org/10.1155/2014/169183
Research Article

Inverse Limit Spaces with Various Shadowing Property

Department of Mathematics and Computer Sciences, Hakim Sabzevari University, P.O. Box 397, Sabzevar, Iran

Received 19 May 2014; Accepted 13 August 2014; Published 14 September 2014

Academic Editor: Francisco B. Gallego

Copyright © 2014 Ali Barzanouni. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Y. Pilyugin, Shadowing in Dynamical Systems, vol. 1706 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1999.
  2. A. Fakhari and F. H. Ghane, “On shadowing: ordinary and ergodic,” Journal of Mathematical Analysis and Applications, vol. 364, no. 1, pp. 151–155, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. D. A. Dastjerdi and M. Hosseini, “Sub-shadowings,” Nonlinear Analysis: Theory, Methods & Applications A: Theory and Methods, vol. 72, no. 9-10, pp. 3759–3766, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. R. Li, “On the ergodic shadowing,” Communications in Computer and Information Science, vol. 163, pp. 46–53, 2011. View at Google Scholar
  5. W. Mahavier, “Inverse limits with subsets of 0,1×0,1,” Topology and Its Applications, vol. 141, no. 1–3, pp. 225–231, 2004. View at Google Scholar
  6. W. T. Ingram and W. S. Mahavier, “Inverse limits of upper semi-continuous set valued functions,” Houston Journal of Mathematics, vol. 32, no. 1, pp. 119–130, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. L. Chen and S. H. Li, “Shadowing property for inverse limit spaces,” Proceedings of the American Mathematical Society, vol. 115, no. 2, pp. 573–580, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. H. Li, “Dynamical properties of the shift maps on the inverse limit spaces,” Ergodic Theory and Dynamical Systems, vol. 12, no. 1, pp. 95–108, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Denker, C. Grillenberger, and K. Sigmund, Ergodic Theory on Compact Spaces, Lecture Notes in Mathematics, Springer, New York, NY, USA, 1976. View at MathSciNet
  10. L. Block and E. M. Coven, “Topological conjugacy and transitivity for a class of piecewise,” Transactions of the American Mathematical Society, vol. 300, no. 1, pp. 297–306, 1987. View at Google Scholar
  11. P. Walters, An Introduction to Ergodic Theory, vol. 79 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1982. View at MathSciNet
  12. B. Honary and A. Zamani Bahabadi, “Asymptotic average shadowing property on compact metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 9, pp. 2857–2863, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. E. Shah and T. K. Das, “On shadowing property for inverse limit spaces,” Mathematica Slovaca, vol. 5, pp. 95–100, 2008. View at Google Scholar
  14. R. Gu and Y. Sheng, “APOTP for the inverse limit spaces,” Applied Mathematics A: Journal of Chinese Universities Series B, vol. 21, no. 4, pp. 473–478, 2006. View at Publisher · View at Google Scholar · View at MathSciNet